# SDR TRBA2010132

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 27,560 hours, 30,383 cycles
- Engine: Pwa PW127
- System (JASC): 2460 · DC Power Distribution System
- Part: Bpcu
- Part number: 1050032
- Part serial: 842653
- Condition: Failed
- Location: Acft Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A, B

## Discrepancy

TOTAL ACFT ELECTRICAL FAILURE (BOTH BUSES + INVERTERS) EMERGENCY DECLARED. R & R DC BPCU IAW AMM JIC 24-46-83-RAI-10000 AND JIC 72-00-00-ERU-10000. R & R ACW BUS POWER CONTROL UNIT IAW JIC 24-41-83-RAI-10000-001. OPS CHECK GOOD NO ELECTRICAL DISCREPANCIES NOTED.
